You are here

Pecsora Sándor

Pecsora Sándor

Pecsora Sándor
Name: Pecsora Sándor
Other profiles: MTMT

Publication list

Uploaded publications:
5
Publications in DEA:
5
OA:
3
Date range:
2015-2020
2020
  1. Fazekas, I., Pecsora, S.: Numerical results on noisy blown-up matrices.
    Ann. Math. Inform. 51 17-28, 2020.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  2. Fazekas, I., Pecsora, S.: On the spectrum of noisy blown-up matrices.
    Special Matrices. 8 (1), 104-122, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
    Q2 Geometry and Topology
2018
2017
  1. Fazekas, I., Pecsora, S.: General Bahr-Esseen inequalities and their applications.
    J. Inequal. Appl. 2017 1-16, 2017.
    Journal metrics:
    Q3 Analysis
    Q2 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
2015
  1. Fazekas, I., Pecsora, S.: A generalization of the Barabási-Albert random tree.
    Ann. Math. Inform. 44 71-85, 2015.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
updated: 2024-04-21, 01:18

SCImago quartiles of
scientific journal articles

Number of scientific articles: 5
Q2 2 (40%)
Q3 1 (20%)
Q4 2 (40%)
-
OK

SCImago subject areas and categories

Mathematics (5)
Analysis (2)
Mathematics (miscellaneous) (2)
Algebra and Number Theory (1)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)
Geometry and Topology (1)
Computer Science (2)
Computer Science (miscellaneous) (2)

Genre chart

Year chart

Language chart